| Catalog Number |
CAR-08-US |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
Event or Problem Description
Claimant, through counsel, alleges that he was implanted with cartiva on the left side on (b)(6) 2018 and revised on (b)(6) 2022 due to pain.